# SDR REXA2025050800569

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670337737
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 533-581 BAGGAGE DOOR SURROUND CORRODED, FWD AND CENTER TOP PLATES CORRODED IN MULTIPLE PLACES.  REPAIRED FORWARD BAGGAGE BAY INNER CLOSING SKIN IAW ENDEAVOR AIR EA CRJ753-18690 REV IR DATED 3/17/2025
